# SDR ASAA0844081

- Difficulty date: December 9, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 36,928 hours, 20,171 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part serial: HOH3015
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON O/B CORNER FWD EDGE FITTING IS GOUGED.  REMOVED GOUGED FITTING INSTALLED REPLACEMENT FITTING IAW B737 SRM 51 40 02.
